# SDR DALA2018051503368

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 99,972 hours, 14,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 8 SLAT T/E WEDGE FOUND DELAMINATION AT WS 404. RT NR 8 SLAT I/B SIDE T/E WEDGE DELAMINATION AT WS 404 REPAIRED AS PER SRM 57-43-02-2R-1 & SRM 51-70-10-2R-2 & SRM 51-70-10-2R-0 RELEASE 107.00 ,DATE:24 APR 2018.
